Couldn't find what you looking for?

TRY OUR SEARCH!

i had a baby in december and as most know, you just have to wait for your period to start. i had sex six weeks after childbirth and waited another 4 weeks before starting to take a birth control pill. i started spotting the day after i started taking the pill and have continued to do so for the past 2 weeks. could it be possible that i was pregnant and i'm miscarrying or is bleeding typical when starting to take the pill after having a baby? just to clarify...i didn't have any bleeding until i started taking the pill. i did take 2 pregnancy tests the 2nd and 3rd day i was taking the pill both were negative.

any help would be great.

should i take another test?

Loading...

ok, so i finally called my doctor. what's going on is totally normal! shew!!! it's normal to start bleeding when you start taking the pill (the day you start, not the month) probably because of the hormones! :-) :-) i'm kinda doing the happy dance here!
Reply

Loading...